MathSciNet Relay Station
MathSciNet bibliographic data
MR918670 60F05 (60G60)
Heinrich, Lothar Asymptotic expansions in the central limit theorem for a special class of $m$-dependent random fields. I. Math. Nachr. 134 (1987), 83–106.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement